Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 22, NWS Tampa Bay, FL

March 31, 2011Hillsborough County, Manatee County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Mar 31, 2011, 1:29 PM EDT for Hillsborough County, Manatee County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2011, 1:29 PM EDT (17:29 UTC)
Expired
Mar 31, 2011, 2:00 PM EDT
In force
31 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Hillsborough County, FL, Manatee County, FL

The radar

The Tampa radar (KTBW), 15 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 12:46 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 5.5 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2011-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 728 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2011-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 543 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
728 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
787 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
543 m²/s²
0-3 km storm-relative helicity
606 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

810 
WUUS52 KTBW 311729
SVRTBW
FLC057-081-311800-
/O.NEW.KTBW.SV.W.0022.110331T1729Z-110331T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
129 PM EDT THU MAR 31 2011

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HILLSBOROUGH COUNTY IN FLORIDA.
  NORTHERN MANATEE COUNTY IN FLORIDA.

* UNTIL 200 PM EDT

* AT 126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR RUSKIN...OR 16 MILES
  EAST OF SAINT PETERSBURG...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RUSKIN.
  SUN CITY CENTER.
  WIMAUMA.
  FORT LONESOME.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 217 AND 240.

THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 2 AND 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING
FOR SOUTHWESTERN FLORIDA.

&&

LAT...LON 2750 8268 2758 8261 2760 8261 2761 8258
      2768 8254 2769 8252 2773 8250 2776 8247
      2777 8243 2781 8211 2759 8207 2742 8247
      2744 8269 2745 8270
TIME...MOT...LOC 1729Z 263DEG 28KT 2771 8239

$$

JOHNSON
2 follow-up statements
822 
WWUS52 KTBW 311749
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
149 PM EDT THU MAR 31 2011

FLC057-081-311800-
/O.CON.KTBW.SV.W.0022.000000T0000Z-110331T1800Z/
MANATEE FL-HILLSBOROUGH FL-
149 PM EDT THU MAR 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHERN HILLSBOROUGH AND NORTHWESTERN MANATEE COUNTIES...

AT 145 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR SUN CITY CENTER...OR 17 MILES NORTHEAST 
OF PALMETTO...MOVING EAST AT 35 MPH.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 224 AND 240.

THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 2 AND 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING
FOR SOUTHWESTERN FLORIDA.

&&

LAT...LON 2750 8268 2758 8261 2761 8258 2771 8249
      2775 8243 2776 8211 2758 8219 2749 8253
      2744 8269 2745 8270
TIME...MOT...LOC 1750Z 263DEG 29KT 2769 8233

$$

JOHNSON
642 
WWUS52 KTBW 311756
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
156 PM EDT THU MAR 31 2011

FLC057-081-311806-
/O.EXP.KTBW.SV.W.0022.000000T0000Z-110331T1800Z/
MANATEE FL-HILLSBOROUGH FL-
156 PM EDT THU MAR 31 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HILLSBOROUGH AND
NORTHWESTERN MANATEE COUNTIES WILL EXPIRE AT 200 PM EDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING
FOR SOUTHWESTERN FLORIDA.

LAT...LON 2750 8268 2758 8261 2761 8258 2771 8249
      2775 8243 2776 8211 2758 8219 2749 8253
      2744 8269 2745 8270
TIME...MOT...LOC 1756Z 263DEG 29KT 2769 8228

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 9:58 AM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, Mar 31, 9:58 AM EDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
958 AM EDT THU MAR 31 2011

.UPDATE...BUSY MORNING ACROSS WEST CENTRAL FLORIDA WITH INTENSE
AREA OF THUNDERSTORMS SPAWNING MULTIPLE TORNADOES. THE GRIDS WILL
ONLY BE UPDATED FOR MAJOR CHANGES SUCH AS ANY CHANGES TO OUR
WATCHES.

EXPECT THIS LINE OF SHOWERS AND STORMS TO CONTINUE THROUGH AT
LEAST MID AFTERNOON BEFORE A COLD FRONT PUSHES THE ACTIVITY OUT TO
THE EAST.

&&

.AVIATION...
STRONG TO SEVERE CONVECTION REMAINING NORTH OF THE TERMINAL SITES
EARLY THIS MORNING WITH A SOUTHWARD PROGRESSION NOTED IN RADAR
DATA. EXPECT AN INCREASE IN MVFR/IFR CONDITIONS AT PIE-TPA-SRQ
LATER THIS MORNING INTO EARLY THIS AFTERNOON. SRQ AND FMY-RSW WILL
SEE AN INCREASE IN CONVECTIVE ACTIVITY MID-LATER AFTERNOON AS THE
FRONTAL SYSTEM PUSHES SOUTH AND EAST...OTHERWISE VFR CONDITIONS
EXPECTED OVER SOUTHERN TERMINALS THROUGH THE EARLY AFTERNOON.

&&

.MARINE...HAZARDOUS WEATHER CONDITIONS EXIST OVER THE COASTAL
WATERS TODAY. NUMEROUS SHOWERS AND STORMS...SOME SEVERE...WILL
CONTINUE THROUGH MUCH OF THE DAY. THE ACTIVITY HAS BEEN PRIMARILY
NORTH OF TARPON SPRINGS BUT WILL SOON MOVE SOUTHEAST ACROSS THE
REMAINDER OF THE WATERS.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...

FL...NONE.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING
     FOR ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO TARPON
     SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON SPRINGS TO
     SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT
     20 TO 60 NM.

&&

UPDATE/MARINE...JILLSON
AVIATION...LAMARRE
Hazardous weather outlook, Mar 31, 5:52 AM EDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
552 AM EDT THU MAR 31 2011

FLZ039-042-043-048>052-055>057-060>062-065-312200-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
552 AM EDT THU MAR 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A COLD FRONT WILL MOVE ACROSS THE AREA LATER TODAY BRINGING
SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BE STRONG
TO SEVERE AND PRODUCE DAMAGING WINDS AND AN ISOLATED TORNADO.
OTHERWISE STORMS WILL CONTAIN DEADLY LIGHTNING AND LOCALLY HEAVY
RAINFALL RESULTING IN MINOR FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS.

...RIP CURRENT IMPACT...
MODERATE SOUTH TO SOUTHWEST WINDS TODAY WILL ALLOW FOR A MODERATE
RISK OF RIP CURRENTS AT AREA BEACHES. A RIP CURRENT IS A
10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG
SWIMMER INTO DEEPER WATER.

TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED
BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED
BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE
SURF MUCH ABOVE YOUR KNEES.

IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT
TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE
RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO
LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE
FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM
THE CURRENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER.
FORMAL ACTIVATION MAY BE NEEDED.

CARLISLE

In the hours before

Local storm report, Mar 31, 12:43 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1243 PM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TORNADO          1 N BARTOW              27.91N 81.85W
03/31/2011                   POLK               FL   PUBLIC

            TREES AND POWER LINES DOWN JUST NORTH OF BARTOW.

&&

NOAH
Local storm report, Mar 31, 12:53 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1253 PM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TSTM WND GST     4 SSE BUOY C21          27.62N 82.65W
03/31/2011  M88 MPH          GMZ830             FL   MESONET

            SUNSHINE SKYWAY BRIDGE NORTH TOWER WEATHER STATION
            RECORDED SUSTAINED WINDS OF 71 MPH WITH GUSTS TO 88.
            STATION IS LOCATED 300 FEET ABOVE THE WATER.

&&

ASM
Special weather statement, Mar 31, 12:53 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1253 PM EDT THU MAR 31 2011

FLZ051-052-311745-
POLK-HILLSBOROUGH-
1253 PM EDT THU MAR 31 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
HILLSBOROUGH AND SOUTHERN POLK COUNTIES FOR WITH STRONG WIND GUSTS
VALID UNTIL 145 PM EDT...

AT 1249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
LOCATED 6 MILES SOUTHWEST OF FORT MEADE...OR 12 MILES NORTH OF
WAUCHULA...MOVING EAST AT 60 MPH WILL AFFECT FORT MEADE...LAKE WALES
AND FROSTPROOF.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.

AT 1245 PM...WIND GUSTS TO 43 MPH WERE MEASURED AT FROSTPROOF.

&&

LAT...LON 2765 8215 2779 8214 2801 8138 2787 8130
      2785 8127 2785 8124 2782 8120 2765 8113
TIME...MOT...LOC 1653Z 249DEG 53KT 2774 8182

JOHNSON
Local storm report, Mar 31, 12:58 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1258 PM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     FUNNEL CLOUD     5 E CYPRESS GARDENS     27.99N 81.61W
03/31/2011                   POLK               FL   TRAINED SPOTTER

            RAIN WRAPPED FUNNEL CLOUD NORTH OF HIGHWAY 60 IN LAKE
            WALES.

&&

NOAH
Local storm report, Mar 31, 1:01 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
101 PM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     FUNNEL CLOUD     2 NW LAKE WALES         27.92N 81.61W
03/31/2011                   POLK               FL   TRAINED SPOTTER

            RAIN WRAPPED FUNNEL CLOUD NORTH OF HIGHWAY 60 IN LAKE
            WALES. CORRECTED LAT LON.

&&

NOAH
Local storm report, Mar 31, 1:02 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
102 PM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     MARINE TSTM WIND 33 WNW ANCLOTE GULF PAR 28.31N 83.31W
03/31/2011  M51.00 MPH       GMZ870             XX   BUOY

            COMPS STATION C14 MEASURED A WIND GUST OF 44 KNOTS.

0630 AM     MARINE TSTM WIND 4 WNW CLEARWATER        27.98N 82.83W
03/31/2011  M39.00 MPH       PINELLAS           FL   C-MAN STATION

            CO-OPS SITE AT CLEARWATER BEACH REPORTED A WIND GUST OF
            34 KNOTS.

0635 AM     HAIL             2 NE NEW PORT RICHEY    28.27N 82.70W
03/31/2011  E0.50 INCH       PASCO              FL   TRAINED SPOTTER

            HALF INCH HAIL REPORTED IN NEW PORT RICHEY.

0636 AM     TSTM WND GST     3 W HOLIDAY             28.19N 82.79W
03/31/2011  E61.00 MPH       PASCO              FL   C-MAN STATION

            COMPS STATION AT ANCLOTE GULF PARK MEASURED A WIND GUST
            OF 53 KNOTS.

0636 AM     MARINE TSTM WIND 4 WSW HOLIDAY           28.15N 82.80W
03/31/2011  M56.00 MPH       GMZ850             FL   C-MAN STATION

            COMPS STATION AT FRED HOWARD PARK MEASURED A WIND GUST OF
            49 KNOTS.

0640 AM     HAIL             SSE PORT RICHEY         28.28N 82.73W
03/31/2011  E0.50 INCH       PASCO              FL   PUBLIC

            PEA TO MARBLE SIZED HAIL WITH 30 TO 40 MPH WINDS.

0642 AM     MARINE TSTM WIND 6 NNE HUDSON            28.43N 82.67W
03/31/2011  M53.00 MPH       HERNANDO           FL   C-MAN STATION

            COMPS STATION AT ARIPEKA MEASURED A WIND GUST OF 46
            KNOTS.

0658 AM     TSTM WND DMG     5 E NEW PORT RICHEY     28.26N 82.64W
03/31/2011                   PASCO              FL   LAW ENFORCEMENT

            TREES DOWN NEAR RIVER RIDGE BLVD AND TALL PINES BLVD.
            REPORTED BY PASCO COUNTY SHERIFFS OFFICE.

0702 AM     HAIL             WESLEY CHAPEL           28.24N 82.33W
03/31/2011  E0.50 INCH       PASCO              FL   TRAINED SPOTTER

            PEA TO MARBLE SIZED HAIL REPORTED BY SPOTTER.

0821 AM     FUNNEL CLOUD     3 SW ODESSA             28.17N 82.62W
03/31/2011                   HILLSBOROUGH       FL   PUBLIC

            REPORTED BY PUBLIC.

0836 AM     TSTM WND DMG     1 S LUTZ                28.12N 82.46W
03/31/2011                   HILLSBOROUGH       FL   LAW ENFORCEMENT

            SOME TREE DAMAGE AND POWER LINES DOWN. TIME ESTIMATED
            BASED ON RADAR.

0855 AM     TORNADO          3 ENE LUTZ              28.16N 82.42W
03/31/2011                   HILLSBOROUGH       FL   BROADCAST MEDIA

            NUMEROUS REPORTS OF TORNADO AND FUNNEL THAT MOVED FROM
            ODESSA TO NEAR LUTZ TO NEAR INTERSTATE 75 JUST SOUTH OF
            THE PASCO COUNTY LINE. TIME ESTIMATED BASED ON RADAR.

0900 AM     TSTM WND DMG     HILLSBOROUGH RIVER STAT 28.10N 82.28W
03/31/2011                   HILLSBOROUGH       FL   EMERGENCY MNGR

            SEVERAL TREES DAMAGED IN PARK. REPORTED AS NO BIG DEAL.

0914 AM     TORNADO          5 N KATHLEEN            28.19N 82.03W
03/31/2011                   POLK               FL   EMERGENCY MNGR

            NUMEROUS REPORTS OF TORNADO NORTH OF KATHLEEN.

0930 AM     FUNNEL CLOUD     9 N GIBSONIA            28.24N 81.99W
03/31/2011                   POLK               FL   EMERGENCY MNGR

            VISUAL ON FUNNEL. NOT ON GROUND AT TIME.

1005 AM     TSTM WND DMG     BROOKSVILLE             28.55N 82.39W
03/31/2011                   HERNANDO           FL   EMERGENCY MNGR

            NUMEROUS REPORTS OF TREE DAMAGE AND POWER LINES DOWN IN
            AND AROUND THE BROOKSVILLE AREA. SOME REPORTS TO 911 MAY
            BE FROM YESTERDAYS SEVERE WEATHER. CORRECTED WEATHER
            TYPE.

1105 AM     TSTM WND GST     INDIAN ROCKS BEACH      27.90N 82.84W
03/31/2011  E70.00 MPH       PINELLAS           FL   MESONET

            RECORDED FROM A HOME WEATHER STATION. CORRECTED TIME.

1115 AM     TSTM WND DMG     4 ESE LARGO             27.88N 82.73W
03/31/2011                   PINELLAS           FL   AMATEUR RADIO

            POSSIBLE TORNADO. DEBRIS IN THE AIR WITH HORIZONTAL RAIN.

1116 AM     HEAVY RAIN       HERNANDO                28.91N 82.37W
03/31/2011  E0.00 INCH       CITRUS             FL   EMERGENCY MNGR

            ONE ROAD CLOSED IN HERNANDO.

1116 AM     HEAVY RAIN       FLORAL CITY             28.74N 82.29W
03/31/2011  E0.00 INCH       CITRUS             FL   EMERGENCY MNGR

            HEAVY RAIN HAS CLOSED TWO ROADS IN FLORAL CITY.

1116 AM     HEAVY RAIN       CRYSTAL RIVER           28.90N 82.60W
03/31/2011  E0.00 INCH       CITRUS             FL   EMERGENCY MNGR

            LOCALIZED FLOODING.

1118 AM     TSTM WND GST     ALBERT WHITTED AIRPORT  27.77N 82.63W
03/31/2011  M59.00 MPH       PINELLAS           FL   ASOS

            51 KNOTS

1118 AM     TSTM WND DMG     MADEIRA BEACH           27.80N 82.79W
03/31/2011                   PINELLAS           FL   TRAINED SPOTTER

            ROOF DAMAGE AND SIGNS BLOWING ACROSS ROAD.

1118 AM     NON-TSTM WND GST SAINT PETERSBURG-CLEARW 27.91N 82.69W
03/31/2011  M55.00 MPH       PINELLAS           FL   ASOS

            48 KNOTS

1120 AM     TSTM WND DMG     GULFPORT                27.75N 82.71W
03/31/2011                   PINELLAS           FL   TRAINED SPOTTER

            ROOF RIPPED OFF BUILDING ON GULF BLVD. SPOTTER CLAIMS
            APPROX. 30 FEET OF ROOF PEELED OFF.

1120 AM     TSTM WND DMG     5 SSW CLEARWATER        27.90N 82.79W
03/31/2011                   PINELLAS           FL   BROADCAST MEDIA

            ROOF AND STRUCTURE DAMAGE NEAR LARGO MALL. ALSO REPORT OF
            300 FOOT TOWER COLLAPSE IN AREA.

1120 AM     TSTM WND DMG     2 SW LARGO              27.89N 82.80W
03/31/2011                   PINELLAS           FL   TRAINED SPOTTER

            SPOTTER REPORTS DAMAGE TO NUMEROUS MOBILE HOMES IN THE
            VICINITY OF ULMERTON RD. AND RIDGE RD.

1120 AM     TORNADO          5 W BRANDON             27.92N 82.37W
03/31/2011                   HILLSBOROUGH       FL   LAW ENFORCEMENT

            UNCONFIRMED TORNADO. REPORTS OF TWO OVERTURNED VEHICLES.

1131 AM     TSTM WND GST     MACDILL AIR FORCE BASE  27.85N 82.52W
03/31/2011  M61.00 MPH       HILLSBOROUGH       FL   ASOS

            53 KNOT WIND GUST AT KMCF ASOS.

1135 AM     TSTM WND GST     4 SSE BUOY C21          27.62N 82.65W
03/31/2011  M88.00 MPH       GMZ830             FL   MESONET

            SUNSHINE SKYWAY BRIDGE NORTH TOWER WEATHER STATION
            RECORDED SUSTAINED WINDS OF 71 MPH WITH GUSTS TO 88.
            STATION IS LOCATED 300 FEET ABOVE THE WATER.

1136 AM     TSTM WND DMG     5 NE PINELLAS PARK      27.90N 82.63W
03/31/2011                   GMZ830             FL   BROADCAST MEDIA

            OVERTURNED TRACTOR TRAILER AT 4TH STREET EXITON
            INTERSTATE 275. CORRECTED TIME.

1140 AM     TSTM WND DMG     2 ESE TAMPA             27.95N 82.44W
03/31/2011                   HILLSBOROUGH       FL   COUNTY OFFICIAL

            NUMEROUS ROOFS MISSING AROUND TAMPA PORT AUTHORITY.
            STORAGE CONTAINERS ROUGHLY 40 FEET LONG TURNED OVER.

1140 AM     TORNADO          5 W BRANDON             27.92N 82.37W
03/31/2011                   HILLSBOROUGH       FL   LAW ENFORCEMENT

            UNCONFIRMED TORNADO. REPORTS OF TWO OVERTURNED VEHCILES.
            TIME ESTIMATED.

1141 AM     TSTM WND GST     2 ESE RUSKIN            27.70N 82.40W
03/31/2011  E44.00 MPH       HILLSBOROUGH       FL   NWS EMPLOYEE

            AT NWS OFFICE IN RUSKIN.

1155 AM     HAIL             3 W PLANT CITY          28.01N 82.18W
03/31/2011  M0.75 INCH       HILLSBOROUGH       FL   TRAINED SPOTTER

1205 PM     TSTM WND GST     LAKELAND HIGHLANDS      27.96N 81.95W
03/31/2011  E66.00 MPH       POLK               FL   MESONET

            HOME WEATHER STATION.

1205 PM     TSTM WND DMG     LAKELAND LINDER AIRPORT 27.99N 82.02W
03/31/2011                   POLK               FL   EMERGENCY MNGR

            HANGER COLLAPSE WITH PEOPLE INSIDE. PLANES FLIPPED OVER
            AT SUN N FUN EVENT.

1206 PM     TORNADO          MULBERRY                27.90N 81.97W
03/31/2011                   POLK               FL   AMATEUR RADIO

            TORNADO SPOTTED ON GROUND IN MULBERRY.

1210 PM     TORNADO          1 N BARTOW              27.91N 81.85W
03/31/2011                   POLK               FL   PUBLIC

            TREES AND POWER LINES DOWN JUST NORTH OF BARTOW.

1215 PM     TSTM WND GST     WINTER HAVEN AIRPORT    28.06N 81.75W
03/31/2011  M73.00 MPH       POLK               FL   ASOS

            63 KNOT WIND GUST AT KGIF ASOS.

1225 PM     TSTM WND DMG     CYPRESS GARDENS         28.00N 81.69W
03/31/2011                   POLK               FL   TRAINED SPOTTER

            TWO LARGE TREES UPROOTED AT APARTMENT COMPLEX. SPOTTER
            ESTIMATED WIND GUST OF 60 MPH FOR APPROXIMATELY 30
            SECONDS.

1225 PM     FUNNEL CLOUD     2 NW LAKE WALES         27.92N 81.61W
03/31/2011                   POLK               FL   TRAINED SPOTTER

            RAIN WRAPPED FUNNEL CLOUD NORTH OF HIGHWAY 60 IN LAKE
            WALES. CORRECTED LAT LON.

&&

NOAH

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 8:57 PM EDTSpecial Marine WarningTBW63 min
Mar 31, 1:06 AM EDTSpecial Marine WarningTBW54 min
Mar 31, 4:50 AM EDTSmall Craft AdvisoryTBW17 hr
Mar 31, 5:47 AM EDTSpecial Marine WarningTBW58 min
Mar 31, 6:10 AM EDTTornado WarningTBWHernando, Pasco50 min
Mar 31, 6:23 AM EDTSevere Thunderstorm WarningTBWHillsborough, Pasco, Pinellas52 min
Mar 31, 6:43 AM EDTSpecial Marine WarningTBW62 min
Mar 31, 7:15 AM EDTSpecial Weather StatementTBWPolk45 min
Mar 31, 7:30 AM EDTSevere Thunderstorm WarningTBWPolk45 min
Mar 31, 7:49 AM EDTSpecial Marine WarningTBW26 min
Mar 31, 7:53 AM EDTSevere Thunderstorm WarningTBWHillsborough, Pasco, Pinellas52 min
Mar 31, 8:24 AM EDTTornado WarningTBWHillsborough, Pasco, Pinellas51 min
Mar 31, 8:38 AM EDTSpecial Weather StatementTBWLevy52 min
Mar 31, 8:47 AM EDTSpecial Marine WarningTBW58 min
Mar 31, 8:57 AM EDTTornado WarningTBWHillsborough, Pasco, Polk33 min
Mar 31, 9:13 AM EDTSpecial Marine WarningTBW92 min
Mar 31, 9:14 AM EDTSpecial Weather StatementTBWCitrus, Hernando46 min
Mar 31, 9:26 AM EDTSpecial Marine WarningTBW94 min
Mar 31, 9:29 AM EDTTornado WarningTBWPolk19 min
Mar 31, 9:36 AM EDTSpecial Weather StatementTBWHernando, Sumter39 min
Mar 31, 9:37 AM EDTAreal Flood AdvisoryTBWCitrus, Hernando, Pasco, Polk, Sumter113 min
Mar 31, 9:39 AM EDTSpecial Weather StatementTBWLevy51 min
Mar 31, 9:44 AM EDTTornado WarningTBWCitrus, Hernando, Sumter31 min
Mar 31, 10:09 AM EDTSpecial Marine WarningTBW51 min
Mar 31, 10:14 AM EDTSevere Thunderstorm WarningTBWHernando, Sumter31 min
Mar 31, 10:29 AM EDTTornado WarningTBWPinellas61 min
Mar 31, 10:37 AM EDTSpecial Weather StatementTBWCitrus38 min
Mar 31, 10:52 AM EDTSpecial Marine WarningTBW23 min
Mar 31, 11:09 AM EDTSpecial Marine WarningTBW66 min
Mar 31, 11:14 AM EDTTornado WarningTBWHillsborough, Pinellas46 min
Mar 31, 11:22 AM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee, Pinellas38 min
Mar 31, 11:35 AM EDTSevere Thunderstorm WarningTBWHillsborough, Polk40 min
Mar 31, 11:47 AM EDTAreal Flood AdvisoryTBWHillsborough, Pinellas88 min
Mar 31, 11:51 AM EDTTornado WarningTBWHillsborough, Polk39 min
Mar 31, 11:57 AM EDTSevere Thunderstorm WarningTBWHillsborough, Polk33 min
Mar 31, 12:01 PM EDTSpecial Marine WarningTBW59 min
Mar 31, 12:01 PM EDTSevere Thunderstorm WarningTBWManatee44 min
Mar 31, 12:10 PM EDTSpecial Weather StatementTBWPinellas50 min
Mar 31, 12:13 PM EDTTornado WarningTBWPolk32 min
Mar 31, 12:16 PM EDTFlash Flood WarningTBWPolk59 min
Mar 31, 12:23 PM EDTSevere Thunderstorm WarningTBWPolk22 min
Mar 31, 12:25 PM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee, Pinellas35 min
Mar 31, 12:27 PM EDTSpecial Marine WarningTBW63 min
Mar 31, 12:53 PM EDTSpecial Weather StatementTBWPolk52 min
Mar 31, 1:02 PM EDTSpecial Marine WarningTBW118 min
Mar 31, 1:25 PM EDTAreal Flood AdvisoryTBWHillsborough, Manatee, Pinellas, Polk2 hr
Mar 31, 1:34 PM EDTSpecial Weather StatementTBWHillsborough, Pinellas41 min
Mar 31, 2:01 PM EDTSpecial Weather StatementTBWManatee44 min
Mar 31, 2:29 PM EDTSpecial Weather StatementTBWManatee, Sarasota46 min
Mar 31, 2:33 PM EDTSpecial Marine WarningTBW57 min
Mar 31, 3:13 PM EDTSpecial Weather StatementTBWHernando, Sumter47 min
Mar 31, 3:16 PM EDTSpecial Weather StatementTBWPinellas44 min
Mar 31, 3:18 PM EDTSpecial Marine WarningTBW12 min
Mar 31, 3:21 PM EDTRiver Flood WarningTBWPasco7 days
Mar 31, 3:21 PM EDTRiver Flood WarningTBWHillsborough3 days
Mar 31, 3:35 PM EDTSpecial Marine WarningTBW115 min
Mar 31, 4:27 PM EDTSpecial Weather StatementTBWManatee, Polk63 min
Mar 31, 4:39 PM EDTSevere Thunderstorm WarningTBWHardee, Hillsborough, Manatee, Sarasota36 min
Mar 31, 4:51 PM EDTSevere Thunderstorm WarningTBWManatee, Sarasota24 min
Mar 31, 5:18 PM EDTSpecial Marine WarningTBW57 min
Mar 31, 5:22 PM EDTSpecial Weather StatementTBWDeSoto, Hardee, Highlands, Sarasota53 min
Mar 31, 6:03 PM EDTSevere Thunderstorm WarningTBWHillsborough, Pasco, Pinellas29 min
Mar 31, 6:14 PM EDTSpecial Marine WarningTBW61 min
Mar 31, 7:47 PM EDTSpecial Marine WarningTBW58 min
Mar 31, 7:55 PM EDTSpecial Weather StatementTBWCharlotte50 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.